# SDR AALA201901179002

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 61,333 hours, 22,703 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK, MUSTY, ODOR PRESENT DURING CLIMB OUT, DISSIPATED AFTER ABOUT 20 MINUTES. SMELL RETURNED DURING DECENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING AND REPLACED PER AMM 52-36-12. MAINTENANCE ALSO ACCOMPLISHED ECS ODOR TROUBLESHOOTING PER JOBCARD 26L00021001, APU ODOR PER JOBCARD 26L00021002, AND ECS DECONTAMINATION PER JOBCARD 26L00021004. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
